Alert archive / Mississippi / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 102, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jul 22, 2013, 5:27 PM CDT for George County, Mississippi; Mobile County, Alabama. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 22, 2013, 5:27 PM CDT (22:27 UTC)
- Expired
- Jul 22, 2013, 6:30 PM CDT
- In force
- 63 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
Counties Mobile County, AL, George County, MS
The radar
The Mobile radar (KMOB), 6 km from the middle of the area, began a volume at 22:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 10.5 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2462 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 582 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
705
WUUS54 KMOB 222227
SVRMOB
ALC097-MSC039-222330-
/O.NEW.KMOB.SV.W.0102.130722T2227Z-130722T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
527 PM CDT MON JUL 22 2013
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN GEORGE COUNTY IN SOUTHEAST MISSISSIPPI...
CENTRAL MOBILE COUNTY IN SOUTHWEST ALABAMA...
* UNTIL 630 PM CDT
* AT 526 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING
WINDS OVER 60 MPH WAS LOCATED 12 MILES WEST OF REGIONAL AIRPORT IN
WEST MOBILE...OR 10 MILES WEST OF SEMMES...AND MOVING EAST AT 30
MPH.
* LOCATIONS IMPACTED INCLUDE...
REGIONAL AIRPORT IN WEST MOBILE... MIDTOWN MOBILE...
DOWNTOWN MOBILE... TILLMANS CORNER... SEMMES...
PRICHARD... I65 AND US 45... I65 AND I165...
I10 AND I65...
THIS INCLUDES INTERSTATE 10 IN ALABAMA BETWEEN MILE MARKERS 15 AND
28. THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 1 AND 11.
LAT...LON 3063 8842 3073 8842 3073 8852 3084 8849
3078 8802 3075 8803 3074 8801 3072 8801
3070 8800 3064 8803 3063 8805 3059 8805
3057 8808 3054 8807
TIME...MOT...LOC 2228Z 284DEG 26KT 3073 8841
$$3 follow-up statements
306
WWUS54 KMOB 222244
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
544 PM CDT MON JUL 22 2013
MSC039-222254-
/O.CAN.KMOB.SV.W.0102.000000T0000Z-130722T2330Z/
GEORGE MS-
544 PM CDT MON JUL 22 2013
...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR
SOUTHEASTERN GEORGE COUNTY...
AT 540 PM CDT...THE STORM THAT PROMPTED THE WARNING FOR SOUTHEASTERN
GEORGE COUNTY HAS MOVED OUT OF THE COUNTY...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN CANCELLED.
LAT...LON 3064 8837 3081 8831 3078 8802 3075 8803
3074 8801 3072 8801 3070 8800 3065 8803
3063 8805 3059 8805 3057 8808 3054 8807
TIME...MOT...LOC 2244Z 284DEG 26KT 3070 8828
$$
ALC097-222330-
/O.CON.KMOB.SV.W.0102.000000T0000Z-130722T2330Z/
MOBILE AL-
544 PM CDT MON JUL 22 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR CENTRAL MOBILE COUNTY...
AT 540 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING
WINDS OVER 60 MPH WAS LOCATED 4 MILES NORTHWEST OF REGIONAL AIRPORT
IN WEST MOBILE...OR 6 MILES SOUTHWEST OF SEMMES...MOVING EAST AT 30
MPH.
LOCATIONS IMPACTED INCLUDE...
REGIONAL AIRPORT IN WEST MOBILE... MIDTOWN MOBILE...
DOWNTOWN MOBILE... TILLMANS CORNER... SEMMES...
PRICHARD... I65 AND US 45... I65 AND I165...
I10 AND I65...
THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 16 AND 28. THIS
INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 1 AND 11.
LAT...LON 3064 8837 3081 8831 3078 8802 3075 8803
3074 8801 3072 8801 3070 8800 3065 8803
3063 8805 3059 8805 3057 8808 3054 8807
TIME...MOT...LOC 2244Z 284DEG 26KT 3070 8828
$$272
WWUS54 KMOB 222301
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
601 PM CDT MON JUL 22 2013
ALC097-222330-
/O.CON.KMOB.SV.W.0102.000000T0000Z-130722T2330Z/
MOBILE AL-
601 PM CDT MON JUL 22 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR CENTRAL MOBILE COUNTY...
AT 558 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING
WINDS OVER 60 MPH WAS LOCATED 2 MILES SOUTHWEST OF MIDTOWN MOBILE...
OR 4 MILES NORTHWEST OF I10 AND I65...MOVING EAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
MIDTOWN MOBILE... DOWNTOWN MOBILE... TILLMANS CORNER...
PRICHARD... I65 AND US 45... I10 AND I65...
THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 16 AND 28. THIS
INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 1 AND 8.
LAT...LON 3060 8823 3076 8816 3074 8801 3072 8801
3070 8800 3065 8803 3063 8805 3059 8805
3057 8808 3054 8807
TIME...MOT...LOC 2302Z 284DEG 26KT 3067 8813
$$729
WWUS54 KMOB 222323
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
623 PM CDT MON JUL 22 2013
ALC097-222334-
/O.EXP.KMOB.SV.W.0102.000000T0000Z-130722T2330Z/
MOBILE AL-
623 PM CDT MON JUL 22 2013
...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE FOR
CENTRAL MOBILE COUNTY...
AT 621 PM CDT...THE STORM THAT PROMPTED THE WARNING FOR CENTRAL
MOBILE COUNTY HAS MOVED OUT OF THE COUNTY...THUS THE SEVERE
THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE AT 630 PM CDT.
LAT...LON 3060 8823 3076 8816 3074 8801 3072 8801
3070 8800 3065 8803 3063 8805 3059 8805
3057 8808 3054 8807
TIME...MOT...LOC 2324Z 284DEG 26KT 3063 8795
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 3:57 PM CDT, 1 hour 30 minutes earlier.
Area forecast discussion, Jul 22, 3:57 PM CDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
357 PM CDT MON JUL 22 2013
.SHORT TERM (TONIGHT AND MONDAY)...VERY WEAK SFC TROF CONTINUES OVER
THE REGION THIS AFTERNOON INTO TONIGHT. FCST AREA WAS IN WEAK
SUBSIDENCE AREA ON THE BACKSIDE OF A DEPARTING UPPER LEVEL
DISTURBANCE EARLIER THIS MORNING...BUT THE APPROACH OF YET ANOTHER
WEAK UPPER DISTURBANCE TO THE NORTHWEST COMBINED WITH AFTERNOON
HEATING AND DEEP MOISTURE OVER THE AREA HAS RESULTED IN SCATTERED TO
NUMEROUS SHOWERS AND STORMS OVER THE REGION THIS AFTERNOON AS
EXPECTED. MOST OF THIS ACTIVITY WILL BE OVER INTERIOR SECTIONS OF
SOUTHEAST MISSISSIPPI AND SOUTHWEST ALABAMA THROUGH MID EVENING OR
SO...WITH MORE ISOLATED COVERAGES DOWN NEAR THE COAST AND OVER THE
COASTAL WATERS. PCPN WILL TAPER OFF SOMEWHAT DURING THE OVERNIGHT
HOURS...BUT WILL LIKELY RE-FIRE CLOSE TO THE COAST AND OVER THE
MARINE ZONES TOWARD DAYBREAK...THEN JUST LIKE TODAY...OVER INTERIOR
ZONES LATE MORNING THROUGH AFTERNOON TOMORROW. PCPN COVERAGES
TOMORROW WILL BE GREATEST OVER EASTERN AND NORTHEASTERN ZONES...
WHERE DYNAMICS ASSOCIATED WITH A WEAK FRONTAL BOUNDARY APPROACHING
FROM THE NORTH WILL BE STRONGEST. STILL UNDERCUT MAV MOS MAX TEMP
GUIDANCE FOR TOMORROW AS WELL...LEANING TOWARD THE COOLER ECMWF MOS.
WENT WITH ECMWF MOS GUIDANCE FOR TONIGHT...WHICH WAS VERY CLOSE TO
MAV MOS NUMBERS. 12/DS
(TUESDAY NIGHT THROUGH WEDNESDAY NIGHT)...SURFACE HIGH PUSHING INTO
THE GULF FROM THE PIEDMONT REGION WILL MAINTAIN ITSELF THROUGH THE
REMAINDER OF THE SHORT TERM. SURFACE TROUGH APPROACHING THE FORECAST
AREA FROM THE NORTH ON WEDNESDAY WILL STALL NEAR THE COAST WEDNESDAY
NIGHT OR A LITTLE LATER. UPPER HIGH OVER THE GULF OF MEXICO WILL MOVE
WEST AS AN UPPER TROUGH CONTINUES TO DIG SOUTH OVER THE EASTERN
STATES. A SERIES OF UPPER LEVEL DISTURBANCES APPROACHING FROM THE
NORTHWEST WILL MOVE OVER THE FORECAST AREA BOTH DAYS...BRINGING
CONTINUED DAYTIME CONVECTIVE COVERAGE IN THE SCATTERED TO NUMEROUS
CATEGORY FOLLOWED BY ISOLATED TO LOW END SCATTERED COVERAGE BOTH
NIGHTS. PRECIPITABLE WATER ABOUT 2 INCHES...CAPE 3000 TO 3600 AND LI
-8. BASIN-WIDE RAINFALL OVER THE THREE DAY PERIOD EXPECTED TO RANGE
FROM 0.15 INCHES OVER OUR FAR SOUTHWESTERN ZONES TO 1.35 IN THE FAR
NORTHEASTERN ZONES. IT IS LIKELY WE WOULD FIND LOCALIZED HIGHER
RAINFALL OF TWO TO THREE INCHES.
77/BD
.LONG TERM [THURSDAY THROUGH MONDAY]...NO CHANGES TO FORECAST NOR
GRIDS SAVE WEATHER . UPPER HIGH OVER THE SOUTHWEST WILL PERSIST
THROUGH THIS WEEK AND BREAK DOWN OVER THE WEEKEND. ANOTHER UPPER
TROUGH WILL MOVE IN OVER THE PACIFIC NORTHWEST. THE EASTERN STATES
LONG WAVE TROUGH WILL BEGIN TO DAMPEN OUT AS IT MOVES NORTHEAST INTO
THE LARGE SCALE FLOW LATE THURSDAY WITH AN EASTWARD EXTENSION OF THE
SOUTHWEST HIGH BUILDING OVER THE NORTHERN GULF REGION. THE UPPER
RIDGE WILL THEN MOVE SOUTH OVER THE WEEKEND AS ANOTHER LARGE TROUGH
DEEPENS SOUTH OVER THE EASTERN STATES. THIS WILL LEND ITSELF HANDILY TO
A DRYING TREND WITH LOW END CHANCE POPS EXPECTED THROUGH THE
WEEKEND. AN UPPER HIGH WILL THEN BUILD OVER THE REGION BY MONDAY OF
NEXT WEEK. SURFACE HIGH OVER THE WESTERN ATLANTIC AND WESTERN
EXTENSION OF THE RIDGE OVER THE CENTRAL GULF WILL REMAIN INTACT
THROUGH THE WEEKEND...WHILE THE SURFACE TROUGH REMAINS ENTRENCHED
OVER THE FORECAST AREA. EXPECT ISOLATED TO SCATTERED SHOWERS AND
THUNDERSTORMS EACH DAY THROUGH THE EXTENDED.
SLIGHTLY HIGHER THAN NORMAL TEMPERATURES WILL CONTINUE THROUGH THE
EXTENDED WITH HIGHS INLAND AREAS RANGING FROM 90 TO 95 DEGREES...
WITH MID TO UPPER 80S ALONG THE BEACHES. LOWS EACH NIGHT WILL BE IN
THE LOW TO MID 70S WITH UPPER 70S AT THE BEACHES. 77/BD
&&
.MARINE...A WEAK SURFACE TROUGH OF LOW PRESSURE WILL BE DISSIPATING
OVER THE MARINE AREA THROUGH THIS EVENING...WITH ANOTHER REINFORCING
BOUNDARY MOVING DOWN TOWARD THE COAST OR EVEN OVER THE MARINE AREA
BY WEDNESDAY. THIS BOUNDARY WILL LIKELY LINGER NEAR OR OVER THE
MARINE ZONES INTO THE EARLY PART OF THE WEEKEND...WITH THE SFC RIDGE
BEING PUSHED SOUTH OVER THE CENTRAL AND SOUTHERN GULF OF MEXICO.
THIS WILL RESULT IN A LIGHT TO MODERATE...AND MORE PREDOMINATELY
WESTERLY WIND FLOW OVER THE MARINE AREA THROUGH THE REMAINDER OF THE
WEEK. FLOW INITIALLY A LITTLE STRONGER TONIGHT THROUGH INTO TUESDAY
AND SMALL CRAFT SHOULD EXERCISE CAUTION FOR WINDS IN THE 15-20 KNOT
RANGE OVER THE GULF ZONES. LITTLE CHANGE IN WAVES AND SEAS THROUGH
THE PERIOD...GENERALLY 2 TO 4 FOOT RANGE...BUT LOCALLY HIGHER NEAR
STRONGER SHOWER AND THUNDERSTORM ACTIVITY. 12/DS
&&
.AVIATION (23/00Z TAF ISSUANCE)...GENERAL VFR/MVFR CONDITIONS
EXPECTED NEXT 24 HOURS WITH SCATTERED TO OCNLY NUMEROUS SHOWER AND
THUNDERSTORM ACTIVITY AROUND THE AREA. WILL LIKELY CONTINUE TO SEE
PERIODS OF IFR (OR EVEN BRIEF LIFR) IN AND NEAR THE STRONGER STORMS
INTO TUESDAY. GENERAL LIGHT WESTERLY WIND FLOW...BUT VARIABLE AND
GUSTY NEAR SHOWERS AND THUNDERSTORMS. PATCHY LIGHT OVERNIGHT FOG
POSSIBLE ESPECIALLY IN LOCATIONS WHERE HEAVIER RAINFALL FELL DURING
THE DAY ON SUNDAY...BUT HAVE NOT INCLUDED IN TAFS DUE TO
UNCERTAINTIES OF DEVELOPMENT. 12/DS
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 76 89 74 92 74 / 50 50 20 30 30
PENSACOLA 76 89 78 91 77 / 60 60 30 40 30
DESTIN 78 86 79 87 80 / 60 60 30 50 30
EVERGREEN 73 89 71 94 70 / 60 70 30 40 30
WAYNESBORO 73 91 69 94 69 / 50 50 20 30 30
CAMDEN 73 89 72 91 69 / 50 60 30 40 30
CRESTVIEW 74 89 74 94 73 / 60 70 50 50 30
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HIGH RIP CURRENT RISK UNTIL 7 PM TUESDAY FOR THE FOLLOWING
ZONES: LOWER BALDWIN...LOWER MOBILE...
FL...HIGH RIP CURRENT RISK UNTIL 7 PM TUESDAY FOR THE FOLLOWING
ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA
ROSA...
MS...NONE.
GM...NONE.
&&Hazardous weather outlook, Jul 22, 4:37 PM CDT, 50 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 437 PM CDT MON JUL 22 2013 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-232145- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 437 PM CDT MON JUL 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TONIGHT AND TUESDAY SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL DECREASE IN COVERAGE OVERNIGHT WITH SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS DEVELOPING AGAIN ON TUESDAY. THE STRONGER STORMS WILL BE CAPABLE OF LOCALLY HEAVY RAINFALL...STRONG WIND GUSTS IN EXCESS OF 40 MPH AND FREQUENT LIGHTNING. THERE IS A HIGH RISK OF LIFE THREATENING RIP CURRENTS ALONG AREA BEACHES THROUGH TUESDAY. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY THE WEATHER PATTERN CONTINUES TO SUPPORT THE DEVELOPMENT OF ISOLATED TO SCATTERED SHOWERS AND STORMS FOR MOST OF THE AREA THROUGH SUNDAY...WITH THE BETTER COVERAGE DURING THE DAYTIME HOURS. SOME OF THE STRONGER STORMS WILL LIKELY CONTAIN LOCALLY HEAVY RAINFALL...BRIEF STRONG WIND GUSTS AND FREQUENT LIGHTNING ACTIVITY. THERE IS A MODERATE RISK OF RIP CURRENTS FOR WEDNESDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH SUNDAY. GMZ630>635-650-655-670-675-232145- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 437 PM CDT MON JUL 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TONIGHT AND TUESDAY SCATTERED TO OCCASIONALLY NUMEROUS SHOWERS AND STORMS WILL CONTINUE THROUGH TUESDAY. WINDS...WAVES AND SEAS WILL BE LOCALLY HIGHER IN STORMS. FREQUENT LIGHTNING ACTIVITY WILL ALSO BE A HAZARD IN STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY THE WEATHER PATTERN CONTINUES TO SUPPORT THE DEVELOPMENT OF ISOLATED TO SCATTERED SHOWERS AND STORMS DURING THE OUTLOOK. WINDS...WAVES AND SEAS WILL BE LOCALLY HIGHER IN STORMS. FREQUENT LIGHTNING ACTIVITY WILL ALSO BE A HAZARD IN STORMS.
In the hours before
Special weather statement, Jul 22, 3:12 PM CDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 312 PM CDT MON JUL 22 2013 ALZ052-MSZ067-075-076-222115- WASHINGTON AL-WAYNE MS-PERRY MS-GREENE MS- 312 PM CDT MON JUL 22 2013 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN WAYNE... NORTHEASTERN PERRY AND NORTHERN GREENE COUNTIES IN SOUTHEAST MISSISSIPPI...WASHINGTON COUNTY IN SOUTHWEST ALABAMA...THROUGH 415 PM CDT... AT 308 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A LINE EXTENDING FROM 5 MILES EAST OF WAYNESBORO TO 14 MILES SOUTH OF WAYNESBORO TO 6 MILES EAST OF RICHTON...AND MOVING EAST AT 40 MPH. * LOCATIONS IMPACTED INCLUDE... WAYNESBORO... STATE LINE... BUCKATUNNA... RICHTON... WAGARVILLE... VINEGAR BEND... TIBBIE... SAINT STEPHENS... MILLRY... THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO AROUND 45 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED. FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES. HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE URGED TO USE CAUTION. MINOR FLOODING OF LOW LYING AND FLOOD PRONE AREAS IS ALSO POSSIBLE. &&
Special weather statement, Jul 22, 4:36 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 436 PM CDT MON JUL 22 2013 ALZ062-064-222230- UPPER BALDWIN AL-LOWER BALDWIN AL- 436 PM CDT MON JUL 22 2013 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL BALDWIN COUNTY IN SOUTHWEST ALABAMA...THROUGH 530 PM CDT... AT 434 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A LINE EXTENDING FROM 2 MILES SOUTHEAST OF SPANISH FORT TO POINT CLEAR...AND MOVING EAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... SUMMERDALE... SPANISH FORT... SILVERHILL... ROBERTSDALE... POINT CLEAR... LOXLEY... FAIRHOPE... DAPHNE... THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 34 AND 58. THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED. FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES. &&
Special weather statement, Jul 22, 4:43 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 443 PM CDT MON JUL 22 2013 ALZ061-MSZ078-079-222230- STONE MS-UPPER MOBILE AL-GEORGE MS- 443 PM CDT MON JUL 22 2013 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN STONE AND GEORGE COUNTIES IN SOUTHEAST MISSISSIPPI...WESTERN MOBILE COUNTY IN SOUTHWEST ALABAMA...THROUGH 530 PM CDT... AT 440 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 16 MILES EAST OF WIGGINS...OR 17 MILES EAST OF PERKINSTON...AND MOVING EAST AT 40 MPH. * LOCATIONS IMPACTED INCLUDE... LUCEDALE... THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. &&
Special weather statement, Jul 22, 4:57 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 457 PM CDT MON JUL 22 2013 ALZ062-064-FLZ001-002-222245- INLAND ESCAMBIA FL-UPPER BALDWIN AL-COASTAL ESCAMBIA FL- LOWER BALDWIN AL- 457 PM CDT MON JUL 22 2013 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN BALDWIN COUNTY IN SOUTHWEST ALABAMA...CENTRAL ESCAMBIA COUNTY IN NORTHWEST FLORIDA...THROUGH 545 PM CDT... AT 454 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A LINE EXTENDING FROM 4 MILES NORTH OF LOXLEY TO ROBERTSDALE TO 5 MILES EAST OF POINT CLEAR...AND MOVING EAST AT 35 MPH. * LOCATIONS IMPACTED INCLUDE... WEST PENSACOLA... MYRTLE GROVE... GONZALEZ... ENSLEY... BELLVIEW... SUMMERDALE... STAPLETON... SILVERHILL... ROBERTSDALE... THIS INCLUDES INTERSTATE 10 IN FLORIDA BETWEEN MILE MARKERS 1 AND 10. THIS INCLUDES INTERSTATE 10 IN ALABAMA BETWEEN MILE MARKERS 41 AND 66. THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED. &&
Special weather statement, Jul 22, 5:10 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 510 PM CDT MON JUL 22 2013 ALZ053>055-057-058-222315- BUTLER AL-CRENSHAW AL-MONROE AL-WILCOX AL-CLARKE AL- 510 PM CDT MON JUL 22 2013 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN BUTLER... NORTHERN CRENSHAW...NORTHEASTERN MONROE...WILCOX AND NORTHEASTERN CLARKE COUNTIES IN SOUTHWEST ALABAMA...THROUGH 615 PM CDT... AT 507 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A LINE EXTENDING FROM 12 MILES SOUTHWEST OF MONTGOMERY TO THOMASVILLE...AND MOVING EAST AT 40 MPH. * LOCATIONS IMPACTED INCLUDE... BOYKIN... YELLOW BLUFF... PINE HILL... PINE APPLE... OAK HILL... CAMDEN... THOMASVILLE... I65 AND AL 185... I65 AND AL 10... THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 126 AND 139. THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED. HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE URGED TO USE CAUTION. &&
Special weather statement, Jul 22, 5:22 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 522 PM CDT MON JUL 22 2013 ALZ062-FLZ001-222300- INLAND ESCAMBIA FL-UPPER BALDWIN AL- 522 PM CDT MON JUL 22 2013 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BALDWIN COUNTY IN SOUTHWEST ALABAMA...NORTHERN ESCAMBIA COUNTY IN NORTHWEST FLORIDA... THROUGH 600 PM CDT... AT 517 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR BAY MINETTE... OR 7 MILES SOUTH OF I65 AND AL 287...AND MOVING EAST AT 30 MPH. * LOCATIONS IMPACTED INCLUDE... I65 AND AL 287... BAY MINETTE... THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE URGED TO USE CAUTION. &&
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 12:14 PM CDT | Special Marine Warning | MOB | 91 min | |
| Jul 22, 1:05 PM CDT | Special Marine Warning | MOB | 85 min | |
| Jul 22, 2:24 PM CDT | Special Marine Warning | MOB | 96 min | |
| Jul 22, 4:18 PM CDT | Special Marine Warning | MOB | 27 min | |
| Jul 22, 4:59 PM CDT | Special Marine Warning | MOB | 91 min | |
| Jul 22, 5:00 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 45 min |
| Jul 22, 5:23 PM CDT | Special Marine Warning | MOB | 37 min | |
| Jul 22, 5:33 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 42 min |
| Jul 22, 5:35 PM CDT | Flash Flood Warning | MOB | Wilcox | 3 hr |
| Jul 22, 5:36 PM CDT | Special Marine Warning | MOB | 84 min | |
| Jul 22, 6:02 PM CDT | Severe Thunderstorm Warning | MOB | Mobile | 58 min |
| Jul 22, 6:06 PM CDT | Special Marine Warning | MOB | 24 min | |
| Jul 22, 6:30 PM CDT | Special Marine Warning | MOB | 30 min | |
| Jul 22, 6:46 PM CDT | Special Marine Warning | MOB | 59 min | |
| Jul 22, 6:58 PM CDT | Special Marine Warning | MOB | 47 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2013Severe Thunderstorm Warnings in Alabama, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.